A theorem on Riesz summability on Banach space
Compositio Mathematica, Tome 17 (1965-1966), pp. 167-171
Cet article a éte moissonné depuis la source Numdam
@article{CM_1965-1966__17__167_0,
author = {Tang, Shen-Chi},
title = {A theorem on {Riesz} summability $(R,\omega , 2)$ on {Banach} space},
journal = {Compositio Mathematica},
pages = {167--171},
year = {1965-1966},
publisher = {Kraus Reprint},
volume = {17},
zbl = {0151.06102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1965-1966__17__167_0/}
}
Tang, Shen-Chi. A theorem on Riesz summability $(R,\omega , 2)$ on Banach space. Compositio Mathematica, Tome 17 (1965-1966), pp. 167-171. http://geodesic.mathdoc.fr/item/CM_1965-1966__17__167_0/